# SDR 98ZZZM259

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848CA
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Display
- Part number: 6229681001
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FROM GATE, SMOKE WAS OBSERVED COMING FROM RIGHT SIDE OF INSTRUMENT PANEL.  PASSENGERS WERE EVACUATED FROM AIRCRAFT.  FOUND EFIS DISPLAY SHORTED.  (M)
